Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6384
DC FieldValueLanguage
dc.contributor.authorInvernizzi, Sergio-
dc.contributor.authorZanolin, Fabio-
dc.date.accessioned2012-03-30T07:09:31Z-
dc.date.available2012-03-30T07:09:31Z-
dc.date.issued1984-
dc.identifier.citationSergio Invernizzi, Fabio Zanolin, "A priori bounds and existence results for nonlinear equations at resonance", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 63-95.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6384-
dc.description.abstractSi presentano alcuni risultati riguardanti l'esistenza di limitazioni a priori per le soluzioni (x, $\lambda$) della equazione astratta della equazione astratta $Lx=\left(1-\lambda\right)\mathfrak{A}x+\lambda\mathfrak{N}x$, dove L è lineare Fredholm di indice zero, ed $\mathfrak{A}$ e $\mathfrak{N}$ sono operatori fra spazi norrnati. Usando un'opportuna teoria del grado, si ottengono teoremi di esistenza per equazioni astratte nonlineari in risonanza che consentono di provare l'esistenza di soluzioni periodiche per taluni sistemi differenziali del tipo di Liénard con argomenti deviati.-
dc.description.abstractWe present some results on the existence of a priori bounds for pairs (x, $\lambda$) satisfying the functional equation $Lx=\left(1-\lambda\right)\mathfrak{A}x+\lambda\mathfrak{N}x$, L is a linear Fredholm rnapping of index zero, and $\mathfrak{A}$ and $\mathfrak{N}$ are (possibly) nonlinear maps between real normed spaces. The existence of a suitable coincidence degree theory is assumed, and some existence theorems for the equation Lx=$\mathfrak{N}$x are derived. As applications, we study the periodic problem for N-dimensional differential equation of Liénard type with deviating argument.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries16 (1984)it_IT
dc.titleA priori bounds and existence results for nonlinear equations at resonanceit_IT
dc.typeArticle-
item.grantfulltextopen-
item.languageiso639-1other-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.16 (1984)
Files in This Item:
File Description SizeFormat
InvernizziZanolinRendMat16.pdf2.26 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

603
checked on Jun 18, 2019

Download(s)

298
checked on Jun 18, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.